Switching from morphine ER to dilaudid?

Question by Concerned: Switching from morphine ER to dilaudid?
I am having theocratic surgery this week and the doctor is going to take me off of the morphine which I’ve been on for more then a year and changing my medication to dilaudid. What can I expect as far as pain control and will the diauldid give me a buzz, the morphine never has.

Best answer:

Answer by Elle
dilaudid works very well for this type of pain control….some people report an itchy sensation usually on the arms but it goes away with dosage adjustment….you were getting a buzz from the morphine, at least in the beginning when you were extremely painful although you didn’t realize it, you just didn’t hurt anymore…until now when they switch your meds…you may ‘feel’ like you get a buzz from the new med if only due to the fact that it works differently than morphine… once you get used to it like you did with the morphine you’ll be fine

What do you think? Answer below!

Trackback URL

, , ,

No Comments on "Switching from morphine ER to dilaudid?"

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments